# SDR COOSDR020186

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5755 · Spoilers
- Part: Structure
- Part number: 651734874C
- Part serial: 6114W
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, SPOILER NR 8 (PN 65-17348-74C) (SN 6114W) UPPER, LOWER SKIN AND HONEYCOMB CORE CORRODED.
